# SDR SWAA002585

- Difficulty date: December 8, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 58,630 hours, 62,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 10173
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT COVER LOOSE. SECURED LIGHT ASSY PER MM.
